# SDR AWXA200300496

- Difficulty date: May 7, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 56,672 hours, 36,162 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat Row 17 Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION A BROKEN EMERGENCY ESCAPE PATH LIGHT WIRE WAS FOUND AT THE SPLICE UNDER CENTER OF SEAT ROW 17 L/H. MAINTENANCE REPAIRED BROKEN EMERGENCY ESCAPE PATH LIGHT WIRE AT SEAT ROW 17 L/H, OPERATIONAL CHECK WAS GOOD.
